×

zbMATH — the first resource for mathematics

Sur la régularité de la solution d’inéquations elliptiques. (French) Zbl 0165.45601

PDF BibTeX Cite
Full Text: DOI Numdam EuDML
References:
[1] AGMON (S.) , DOUGLIS (A.) and NIRENBERG (L.) . Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions , I., Comm. pure and appl. Math., t. 12, 1959 , p. 623-727. MR 23 #A2610 | Zbl 0093.10401 · Zbl 0093.10401
[2] ANNIN (B. D.) . Existence and uniqueness of the solution of the elastic-plastic torsion problem for a cylindrical bar of oval cross-section , P. J. of appl. Math. and Mech., t. 29, 1965 , p. 1038-1047. Zbl 0158.21604 · Zbl 0158.21604
[3] BREZIS (HAIM R.) . Équations et inéquations non linéaires dans les espaces vectoriels en dualité , Ann. Inst. Fourier, Grenoble, t. 18, 1968 (à paraître). Numdam | MR 42 #5113 | Zbl 0169.18602 · Zbl 0169.18602
[4] BROWDER (FELIX E.) . Nonlinear monotone operators and convex sets in Banach spaces , Bull. Amer. math. Soc., t. 71, 1965 , p. 780-785. Article | MR 31 #5112 | Zbl 0138.39902 · Zbl 0138.39902
[5] BROWDER (FELIX E.) . On a theorem of Beurling and Livinsgton , Canadian J. of Math., t. 17, 1965 , p. 367-372. Zbl 0132.10602 · Zbl 0132.10602
[6] HARTMAN (P.) and STAMPACCHIA (G.) . On some nonlinear elliptic differential functional equations , Acta Math., Uppsala, t. 115, 1966 , p. 271-310. MR 34 #6355 | Zbl 0142.38102 · Zbl 0142.38102
[7] LADYŽENSKAJA (O.A.) et URAL’CEVA (N. N.) . Équations linéaires et quasi linéaires de type elliptique [en russe] . Moskva, 1964 .
[8] LANCHON (HÉLÈNE) et DUVAUT (GEORGES) . Sur la solution du problème de la torsion élasto-plastique d’une barre cylindrique de section quelconque , C. R. Acad. Sc. Paris, t. 264, 1967 , Série A, p. 520-523. Zbl 0152.43404 · Zbl 0152.43404
[9] LEWY (HANS) . On a variational problem with inequalities on the boundary , J. of Math. and Mech., t. 17, 1968 , p. 861-884. MR 36 #5784 | Zbl 0153.43303 · Zbl 0153.43303
[10] LEWY (H.) and STAMPACCHIA (G.) . On the regularity of the solution of a variational inequality , Comm. pure and appl. Math. (à paraître). Zbl 0167.11501 · Zbl 0167.11501
[11] LIONS (JACQUES-LOUIS) . Équations aux dérivées partielles et calcul des variations . Cours de la Faculté des Sciences de Paris, 2e semestre 1967 (multigr.).
[12] LIONS (J.-L.) and STAMPACCHIA (G.) . Variational inequalities , Comm. pure and appl. Math., t. 20, 1967 , p. 493-519. MR 35 #7178 | Zbl 0152.34601 · Zbl 0152.34601
[13] LITTMAN (W.) , STAMPACCHIA (G.) and WEINBERGER (H. F.) . Regular points for elliptic equations with discontinuous coefficients , Ann. Scuola Norm. Sup. Pisa, t. 17, 1963 , p. 43-77. Numdam | MR 28 #4228 | Zbl 0116.30302 · Zbl 0116.30302
[14] MORREY (CHARLES, Jr) . Multiple integrals in the calculus of variations . Berlin, Springer-Verlag, 1966 /Die Grundlehren der mathematischen Wissenschaften, 130). MR 34 #2380 | Zbl 0142.38701 · Zbl 0142.38701
[15] OLEINIK (O.A.) . On the smoothness of solutions of degenerate elliptic and parabolic equations [en russe] , Doklady Akad. Nauk S.S.S.R., t. 163, 1965 , p. 577-580; traduction : Soviet Mathematics, t. 6, 1965 , p. 972-976. Zbl 0142.37201 · Zbl 0142.37201
[16] SHAMIR (E.) . Regularity of mixed second-order elliptic problems , Israël math. J., vol. 6, 1968 , p. 150-168. MR 39 #629 | Zbl 0157.18202 · Zbl 0157.18202
[17] STAMPACCHIA (GUIDO) . Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus , Ann. Inst. Fourier, Grenoble, t. 15, 1965 , p. 189-257. Numdam | MR 33 #404 | Zbl 0151.15401 · Zbl 0151.15401
[18] STAMPACCHIA (GUIDO) . Regularity of solutions of some variational inequalities , Proceedings of Symposium on nonlinear functional analysis (à paraître). Zbl 0266.49013 · Zbl 0266.49013
[19] TING (T. W.) . Elastic-plastic Torsion Problem II , Archive for Rat. Mech and Analysis, t. 25, 1967 , p. 342-366. MR 35 #5176 | Zbl 0173.27504 · Zbl 0173.27504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.